# SDR AALA20031093

- Difficulty date: October 1, 2003
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - DURING OVERNIGHT MAINTENANCE, OBSERVED EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE FROM THE FORWARD TO THE MID CABIN. REPLACED BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
